# SDR SWAA2021083011105

- Difficulty date: August 25, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N8601C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38874
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WHEEL WELL VAPOR BARRIER CRACKED AT BS 663.75 RBL32 DAMAGE MEASURES 6' LONG AND IS LOCATED 6' UP FROM BOTTOM SURFACE.REFERNCE SA-M 943T # 010683. PERFORMED INTERIM REPAIR PER SRM 57-10-10-1A-2 & EA: REPAIR-57EA-05646REPETITIVE ACTION REQUIRED: DO A DETAILED VISUAL INSPECTION OF THE REPAIR AREA AT 1200 FLIGHT CYCLES INTERVALS OR MORE FREQUENTLY. MAKE SURE THE CRACK HAS NOT GROWN PAST THE INTERIM SEAL. REFER TO SRM 57-10-10-1A-2 IF CRACK HAS GROWN /
